# SDR AUS20030639

- Difficulty date: June 1, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3400 · Navigation System
- Part: Symbol Generator
- Part number: 6229436100
- Condition: Failed
- Location: Navigation Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 SYMBOL GENERATOR FAILED.
